Enoxaparin - how do I avoid the bruising after an injection?? besides my tummy , where else can i take the shot. my doctor and pharmasist told me nother on how or where to take them. some hlp and insite would be nice
28 Feb 2012
Be sure to hold the fold of skin on your abdomen until you are finished giving the injection. This ensures that the medicine enters only the fatty tissue and not the muscle (which is painful and bruises). Try injecting slowly. Don't inject into a scar, bruise, or existing hematoma. Don't rub the site after the injection as this can cause bruising. She can use ice after she has injected herself to reduce or stop the formation of the hematomas. Her other option is to inject herself in her thighs. You can also help her by injecting her on her back side where she cannot reach but keep the injections in the abdomen area. Think of a belt that is two inches wide going around her waist and covering her belly button. This is the injection area. Hope this helps as I understand the pain. Make sure you alternate injection sites each day.
- Enoxaparin Information for Consumers
- Enoxaparin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Enoxaparin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have just had surgery on my foot, and have to inject myself with enoxaparin once a day for 6 weeks, can i drink alcohol with this medication.
2 answers • 6 Nov 2010
i have a co-worker who has recently been put on this injection due to blood clots and simply can't afford it. so i am trying to help her find ...
2 answers • 6 Nov 2012
I inject myself in my tummy, 2 inches from my belly button. I get bruising and pain afterward, as well as bloating. It's very uncomfortable and ...
2 answers • 13 Feb 2013
I have been taking enoxaparin sodium injections 150mg since june of 2009 for a cronic blood clot in?
... The right leg, what are the long term effects of taking this med for so long?
1 answer • 20 Feb 2013
2 answers • 28 Jul 2014